Czechoslovak Mathematical Journal

Vol. 48, No. 4, 1998 · Contents

Vladimir Kordula:
On the defect spectrum of an extension of a Banach space operator

Eva Matouskova, Ludek Zajicek:
Second order differentiability and Lipschitz smooth points of convex functionals

C. Jayaram, E. W. Johnson:
$\sigma$-Elements in Multiplicative Lattices

Josef Kral, Dagmar Medkova:
On the Neumann-Poincare operator

Young Bae Jun, J. Neggers, Hee Sik Kim:
On L-fuzzy Ideals in Semirings I

Aydin Tiryaki, A. Okay Celebi:
Nonoscillation and asymptotic behaviour for third order nonlinear differential equations

Joji Kajiwara, Kwang Ho Shon, Miki Tsuji:
Localization of global existence of holomorphic solutions of holomorphic differential equations with infinite dimensional parameter

Ladislav Nebesky:
An algebraic characterization of geodetic graphs

Charles S. Kahane:
A gradient estimate for solutions of the heat equation

L. Nochefranca, K. P. Shum:
Pseudo-symmetric ideals of semigroup and their radicals

Branko Najman:
Convergence estimate for second order Cauchy problems with a small parameter

Egon Scheffold:
Uber symmetrische Operatoren auf Banachverbanden und Arens-Regularitat

C. Orhan:
Translativity of absolute weighted mean summability

Dagmar Medkova:
Solution of the Neumann problem for the Laplace equation

C. Alegre, J. Ferrer, V. Gregori:
On a class of real normed lattices

Danica Jakubikova-Studenovska:
Antiatomic retract varieties of monounary algebras

Ladislav Nebesky:
A new proof of a characterization of the set of all geodesics in a connected graph

D. K. Ganguly, M. Majumdar:
Some results on projection of planar sets

N. Ya. Medvedev, S. V. Morozova:
On covers in the lattice of representable $\ell$-varieties

[Contents of Czechoslovak Mathematical Journal]